Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 201, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Dec 28, 2005, 4:00 PM EST for Breathitt County, Kentucky. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2005, 4:00 PM EST (21:00 UTC)
- Expired
- Dec 28, 2005, 4:45 PM EST
- In force
- 45 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Breathitt County, KY
The radar
The Jackson,KY radar (KJKL), 8 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 282101
SVRJKL
KYC025-282145-
/O.NEW.KJKL.SV.W.0201.051228T2100Z-051228T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
400 PM EST WED DEC 28 2005
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BREATHITT COUNTY IN SOUTHEAST KENTUCKY
* UNTIL 445 PM EST
* AT 358 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JETTS CREEK...OR ABOUT 7 MILES EAST OF BOONEVILLE...AND MOVING
NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
YEADON...GENTRY...CHENOWEE AND OAKDALE BY 405 PM EST
ELKATAWA...FIVEMILE...FROZEN CREEK AND JACKSON BY 410 PM EST
KECK AND TAULBEE BY 415 PM EST
REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3753 8358 3744 8355 3760 8311 3766 8324
3769 8338
$$
RAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 12:09 PM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Dec 28, 12:09 PM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1209 PM EST WED DEC 28 2005 .DISCUSSION... UPPER LOW IS MOVING THROUGH THE OH VALLEY WITH COLD FRONT ALSO APPROACHING THE REGION FROM THE WEST. SCATTERED SHOWERS ARE OVER THE FAR SE COUNTIES...WITH A BROKEN LINE OF SHOWERS AND THUNDERSTORMS OVER CENTRAL KY. A THINNING OF THE OVERCAST WAS OUT AHEAD OF THE LINE...ALLOWING FOR ADDITIONAL SFC HEATING. OF 12Z OHX RAOB SHOWED SOME ELEVATED INSTABILITY ABOVE 800 MB WITH DECENT SHEAR. INSTABILITY IS MARGINAL...SO THIS WILL LIMIT THE STRENGTH OF THUNDERSTORMS. HOWEVER...WBZ HEIGHTS AND SHEAR WILL BE SUFFICIENT FOR A THREAT OF SOME SMALL TO PERHAPS MARGINALLY SEVERE HAIL THIS AFTERNOON AS A FEW STORMS WILL HAVE ROTATING UPDRAFTS. TEMPS HAVE CLIMBED ABOVE THE PREVIOUS FORECAST OVER MUCH OF THE AREA AND AS OF 17Z TEMPS WERE AT OR NEARING 60...EXCEPT IN THE AREA THAT HAS REMAINED CLOUDY IN BELL AND HARLAN COUNTIES. RAISED MAX TEMPS A FEW DEGREES FOR MOST OF THE CWA. ADJUSTED THE TEMP CURVE TO ACCOUNT FOR HIGHS IN THE EARLY AFTERNOON...WITH TEMPS COOLING BACK INTO THE LOW TO 50S BY LATE AFTERNOON. THE REST OF THE FORECAST LOOKED ON TRACK. && .PREV DISCUSSION... 735 AM EST WED DEC 28 2005 THE MODELS ARE IN FAIRLY GOOD AGREEMENT CONCERNING THE SYSTEM WHICH WILL AFFECT US TODAY INTO THURSDAY. THE MOST SIGNIFICANT DIFFERENCES ARE IN THE TEMPERATURES TONIGHT THROUGH FRIDAY. DEEP LOW PRESSURE WAS CENTERED AT THE SURFACE NEAR KSTL THIS MORNING AND WILL SLOWLY STRENGTHEN EVEN MORE AS IT GRADUALLY MOVES EAST ON THE NORTH SIDE OF THE OHIO RIVER TODAY AND TONIGHT. IT IS TAPPING MOISTURE FROM THE SOUTH AND PULLING THIS AIR NORTHWARD UNDERNEATH AN AREA OF HEIGHT FALLS AND COLD TEMPS ALOFT ASSOCIATED WITH A POTENT CLOSED UPPER LOW...RESULTING IN INSTABILITY. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN AN ARC FROM CENTRAL MISSOURI TO SW INDIANA TO WEST TN. THIS REGIME WILL TRANSLATE EASTWARD TODAY AS THE SYSTEM MOVES ALONG. IT WILL ALSO BE AIDED BY THE LEFT EXIT REGION OF AN UPPER JET. THE THING GOING AGAINST PRECIP FOR US TODAY IS THE FACT THAT OUR SURFACE AIR IS STILL RATHER DRY WITH DEW POINTS IN THE 30S...AND OUR LOW LEVEL FLOW SHOULD HAVE A DOWNSLOPE COMPONENT IN OUR EASTERN COUNTIES. HOWEVER...THINK THE POTENCY OF THE SYSTEM WILL OVERCOME THIS...AND HAVE GONE WITH LOW CATEGORICAL POPS WEST AND LIKELY POPS EAST TODAY. HAVE INCLUDED A SLIGHT CHANCE OF THUNDER... WITH ELEVATED MARGINAL INSTABILITY SHOWN HERE IN BOTH THE NAM AND GFS TODAY INTO EARLY THIS EVENING. AS THE SURFACE LOW MOVES PAST TONIGHT...WINDS WILL TURN FROM SOUTH TO WEST WITH COLD FRONTAL PASSAGE...AND COLDER AIR WILL PIVOT IN FROM THE WEST...WRAPPING AROUND THE SOUTH SIDE OF THE WOUND UP LOW. THE GFS IS STILL NOT AS COLD AS THE NAM FOR TONIGHT AND THURSDAY. HOWEVER...THE GFS HAS DEFINITELY TRENDED COLDER (TOWARD THE NAM) SINCE THE 12/27 00Z RUN. HAVE GONE UNDER THE GFS MOS FOR TONIGHT...COMPROMISING WITH THE NAM. WITH CLOUDS AND PRECIP ON THURSDAY TEMPERATURES SHOULD BE STEADY OR SLOWLY FALL WITH CONTINUED COLD AIR ADVECTION IN THE LOW LEVELS. THE TEMPERATURES COMPLICATE THE FORECAST BY NECESSITATING THE MENTION OF SNOW AND FREEZING PRECIP. MOISTURE WILL BE DEEP ENOUGH FOR ICE CRYSTALS TO SEED THE LOWER LAYERS THROUGH THURSDAY MORNING. THE POST COLD FRONT INVERSION SHOULD ONLY BE A FEW THOUSAND FEET UP...WITH A LAYER OF ISENTROPIC LIFT DEVELOPING IN THE WRAP AROUND AREA OF THE STORM SYSTEM OVER US. THE AIR ABOVE THE INVERSION IS EXPECTED TO BE BELOW FREEZING...SO AS SURFACE TEMPS FALL ANY CHANGE TO WINTERY PRECIP SHOULD BE IN THE FORM OF SNOW THROUGH THURSDAY MORNING...AS SNOW FALLS DOWN THROUGH THE LAYER OF ISENTROPIC LIFT WITH TEMPS FROM 0 TO -5 C. THE BEST CHANCE AT ALL SNOW WILL BE AT ELEVATIONS ABOVE 2000 FEET...WHERE LAPSE RATES ALLOW FOR SURFACE TEMPS NEAR OR BELOW FREEZING. BELOW THISELVATION...A MIX IS MORE LIKELY. AS TIME MOVES ON INTO THURSDAY AFTERNOON...THE MOISTURE BECOMES MORE SHALLOW AND THE AREA FOR ICE CRYSTAL GROWTH ALOFT IS LOST. HOWEVER...MOISTURE/ISENTROPIC LIFT PERSISTS BELOW 700 MB IN A LAYER WARMER THAN -10 C. THUS...WILL EXPECT A CHANGE TO DRIZZLE OR VERY LIGHT RAIN. SINCE SURFACE TEMPS WILL BE NEAR OR BELOW FREEZING AT HIGHER ELEVATIONS...EXPECT THE PRECIP TO BE FREEZING THERE. AS TEMPS COOL ON THURSDAY NIGHT...THE FREEZING PRECIP SHOULD SINK LOWER IN ELEVATION BEFORE THE PRECIP CUTS OFF OVERNIGHT. ON FRIDAY...LOW STRATUS WILL LINGER BEFORE BREAKING UP DURING THE DAY. TIMING OF THE BREAKUP MAKES IT A TRICKY TEMPERATURE FORECAST. HAVE OPTED TO GO WITH MORE CLOUDS AND THE COOLER END OF MOS GUIDANCE (THE NAM) FOR FRIDAY. 935 PM EST TUE DEC 27 2005 FORECAST IN GOOD SHAPE FOR THE MOST PART. ONLY CHANGE MADE WAS TO INCREASE DEWPOINTS A COUPLE OF DEGREES FOR THE REST OF TONIGHT. SOUTHERLY FLOW IN ADVANCE OF A STRENGTHENING LOW PRESSURE SYSTEM CURRENTLY MOVING OUT OF THE CENTRAL PLAINS...HAS CAUSED AN INCREASE IN MOISTURE ACROSS THE TENNESSEE AND OHIO VALLEYS THIS EVENING...AS WARM MOIST AIR FROM THE GULF OF MEXICO BEGINS TO MOVE IN THE REGION. ONLY OTHER CHANGE MADE WAS TO REMOVE EVENING WORDING FROM THE ZONES. 500 PM EST TUE DEC 27 2005 WARM ADVECTION AHEAD OF LOW PRESSURE MOVING OUT OF THE PLAINS AND HEADING TOWARD THE MS VALLEY HAS ALLOWED TEMPERATURES TO SOAR INTO THE MID AND UPPER 50S IN MANY AREAS...THOUGH TEMPS REMAINED IN THE 40S OVER THE HIGHEST TERRAIN. THE SYSTEM IS NEARLY VERTICALLY STACKED AS THE ASSOCIATED UPPER LOW IS PUSHING ACROSS EASTERN KS. THE WARM FRONT ALOFT CAN ALSO BE NOTED ON REGIONAL WV IMAGERY...AND IT LIES NEAR I-75 ATTM...ALIGNED WITH CLOUDS MOVING ACROSS THE SW CWA. DEWPOINTS HAVE ALSO INCHED UP...ESPECIALLY OVER THE WESTERN CWA. EVEN WITH INCREASING PRESSURE GRADIENT...GRADUAL INCREASE IN MAINLY CIRRUS THROUGH 6Z AND LOWER DEWPOINTS...ESPECIALLY IN AREAS EAST OF I 75...SHOULD ALLOW FOR A RIDGE/VALLEY TEMP SPLIT TONIGHT. PRESS GRADIENT INCREASES IN THE WEST FIRST...SO EXPECT SME TO BE MORE MIXED OUT THAN LOZ...BUT BOTH SHOULD NOT FALL BELOW 40 DEGREES. MOS GUIDANCE HIGHLIGHTED THIS WELL AND DID NOT STRAY TOO FAR. MORE SHELTERED EASTERN VALLEYS SHOULD FALL WELL INTO THE 30S. LOWER CLOUDS WILL MOVE INTO THE REGION AFTER MIDNIGHT TONIGHT AS LLJ/ ISENTROPIC LIFT INCREASE. THE SFC LOW IS EXPECTED TO TRACK INTO SOUTHERN IL BY 12Z ON WED AND THEN TO SE IN BY 0Z THU AND THEN INTO THE UPPER OH VALLEY BY 12Z ON THU...WITH A SECOND GENERATION LOW DEVELOPING IN THE VA PIEDMONT. THE COLD FRONT AND UPPER LOW WILL CROSS THE CWA ON WED EVE/NIGHT. WENT WITH INCREASING POPS FROM THE WEST DURING THE DAY ON WED...WITH THE HIGHEST POPS ABOUT 2 TO 3 HRS EITHER SIDE OF 0Z AS THE COLD FRONT AND THE UPPER LOW PASS. MODEL SOUNDINGS HAVE BEEN HINTING AT LIS DOWN NEAR 0 JUST AHEAD OF THE FRONT...THOUGH CAPES WILL BE LOW WITH MOIST ADIABATIC PROFILE. INTRODUCED A SLIGHT CHANCE OF THUNDER LATE WED AFTERNOON AND EVENING. UPPED POPS TO 100 PERCENT FOR WED NIGHT WITH DYNAMIC SYSTEM WORKING THROUGH AND MOS GUIDANCE TRENDING THAT WAY AS WELL. EVEN WITH INCREASING CLOUDS...AIRMASS JUST AHEAD OF THE FRONT WILL BE WARM AND WAS HESITANT TO GO WITH THE COOLER END OF GUIDANCE...BUT WARMER MET LOOKED TOO EXTREME. COMPROMISED WITH WARMER HIGHS ON WED IN THE EAST WITH MAX T MORE TOWARD THE MIDDLE OF THE MOS GUIDANCE RANGE. UPSLOPE FLOW WITH MOISTURE BELOW 750 MB IN BOTH THE GFS AND NAM SHOULD LEAD TO LIGHT PRECIP ON THU. THE NAM REMAINS DEEPER WITH THE MOISTURE THROUGH THU NIGHT. WENT NEAR THE MIDDLE OF THE GUIDANCE RANGE FOR POPS ON THU. FORECAST SOUNDINGS LOOK FAVORABLE FOR DRIZZLE WITH UPSLOPE FLOW ON THU EVENING...SO INTRODUCED SOME DRIZZLE BEFORE MIDNIGHT. TEMPS ON THU SHOULD BE NEARLY STEADY WITH COLD ADVECTION WITH LOWS BETWEEN 12 AND 15Z. UPPER AND SFC RIDING WORK ACROSS THE REGION ON FRIDAY AS A LULL IN THE SERIES OF SYSTEMS TAKING PLACE. CLEARING SHOULD OCCUR LATE THU NIGHT OR ON FRI AM...SIMILAR TO TODAY. ABOVE NORMAL MAX TEMPS ARE AGAIN EXPECTED ON FRI. LONG TERM......SATURDAY THRU TUESDAY HPC LEANING TOWARDS THE ECMWF FOR THE EXTENDED...WITH GENERAL AGREEMENT FROM THE GFS. ALSO...THE GFS LOOKED A TAD TOO AMPLIFIED AT TIMES ACCORDING TO HPC. MODEL RUNS HAVE REASONABLY CONSISTENT RUN TO RUN CONTINUITY AS WELL. CONSEQUENTLY...ONLY A FEW ADJUSTMENTS TO THE EXTENDED AS PREVIOUS SHIFTS HAD A GOOD HANDLE ON THINGS. IF ANY CHANGES WERE MADE...IT WAS MAINLY TO TWEAK POPS A BIT AND TO EDGE TEMPS UP SOME AS MEX GUIDANCE IS INDICATING AN OVERALL WARMING TREND. HOWEVER...TRIED NOT TO GO TOO CRAZY WITH WARMER TEMPS AS SOME OF THE INCREASE IN TEMPS WAS LIKELY CAUSED BY THE MORE AMPLIFIED PATTERN MENTIONED BEFORE. FCST SOUNDINGS ARE SHOWING SOME ELEVATED INSTABILITY WITH A FAVORABLE WIND PROFILE FOR MONDAY...SO MAY INTRODUCE A CHANCE OF THUNDER IF THIS TREND CONTINUES. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && JP
Hazardous weather outlook, Dec 28, 10:11 AM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1011 AM EST WED DEC 28 2005 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-291515- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 1011 AM EST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A POSSIBILITY OF THUNDERSTORMS IN ALL AREAS TODAY. THE POTENTIAL FOR THUNDERSTORMS EXTENDS INTO EARLY THIS EVENING IN EXTREME EASTERN KENTUCKY. THE STRONGER STORMS THIS AFTERNOON INTO EARLY THIS EVENING COULD CONTAIN HAIL AND PERHAPS GUSTY WINDS. RAIN MAY MIX WITH OR CHANGE TO LIGHT SNOW LATE TONIGHT AS DAWN APPROACHES...WITH THE GREATEST POTENTIAL FOR SNOW AT HIGHER ELEVATIONS NEAR THE VIRGINIA BORDER. LITTLE OR NO SNOW ACCUMULATION IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ON THURSDAY MORNING...RAIN MIXED WITH SNOW IS LIKELY IN MOST LOCATIONS. HOWEVER...A PERIOD OF ALL SNOW IS LIKELY AT ELEVATIONS ABOVE 2000 FEET. ELEVATIONS ABOVE 2000 FEET MAY RECEIVE UP TO AN INCH OF SNOWFALL. THE PRECIPITATION WILL TAPER TO AREAS OF DRIZZLE ON THURSDAY AFTERNOON...BUT AT HIGHER ELEVATIONS TEMPERATURES MAY BE COLD ENOUGH FOR FREEZING DRIZZLE. AS TEMPERATURES FALL FURTHER ON THURSDAY NIGHT...FREEZING DRIZZLE WILL BE A POSSIBILITY EVEN AT LOWER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HAL/JP
In the hours before
Special weather statement, Dec 28, 1:49 PM EST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 149 PM EST WED DEC 28 2005 KYZ050-059-282000- MONTGOMERY-POWELL- INCLUDING THE CITIES OF...MOUNT STERLING...STANTON 149 PM EST WED DEC 28 2005 A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA BETWEEN 150 PM AND 215 PM EST. THIS LINE OF THUNDERSTORMS WILL PRODUCE VERY GUSTY WINDS TO 45 MPH. SOME PEA SIZE HAIL IS ALSO POSSIBLE. AREA THAT WILL BE MOST EFFECTED INCLUDE WESTERN PORTIONS OF POWELL COUNTY AND MONTGOMERY COUNTY. THE LINE SHOULD APPROACH MOUNT STERLING ABOUT 2 PM EST. RAY
Local storm report, Dec 28, 2:17 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
217 PM EST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND DMG WESTBEND 37.91N 83.97W
12/28/2005 POWELL KY COUNTY OFFICIAL
ROOF BLOWN OFF A BARN ALONG ASHLEY HOLLOW.
&&
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 12:48 PM EST | Severe Thunderstorm Warning | JKL | Pulaski | 42 min |
| Dec 28, 1:56 PM EST | Severe Thunderstorm Warning | JKL | Montgomery | 34 min |
| Dec 28, 2:04 PM EST | Severe Thunderstorm Warning | JKL | Rockcastle | 26 min |
| Dec 28, 2:09 PM EST | Severe Thunderstorm Warning | JKL | Bath | 36 min |
| Dec 28, 2:19 PM EST | Severe Thunderstorm Warning | JKL | Fleming | 29 min |
| Dec 28, 2:22 PM EST | Severe Thunderstorm Warning | JKL | Rowan | 38 min |
| Dec 28, 2:25 PM EST | Severe Thunderstorm Warning | JKL | Estill | 37 min |
| Dec 28, 3:44 PM EST | Severe Thunderstorm Warning | JKL | Laurel | 23 min |
| Dec 28, 3:56 PM EST | Severe Thunderstorm Warning | JKL | Clay | 34 min |
| Dec 28, 4:05 PM EST | Severe Thunderstorm Warning | JKL | Morgan | 40 min |
| Dec 28, 4:10 PM EST | Severe Thunderstorm Warning | JKL | Clay | 50 min |
| Dec 28, 4:33 PM EST | Winter Weather Advisory | JKL | Bell, Harlan, Letcher, Pike | 11 hr |
| Dec 28, 4:36 PM EST | Severe Thunderstorm Warning | JKL | Leslie | 30 min |
| Dec 28, 4:52 PM EST | Severe Thunderstorm Warning | JKL | Perry | 38 min |
| Dec 28, 5:22 PM EST | Severe Thunderstorm Warning | JKL | Knott | 23 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.